Direct method for Yau filtering system with nonlinear observations

Ji Shi Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Zhiyu Yang Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25005

International Journal of Control, 91, (3), 678-687, 2018
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-04-18 11:32:54 uploaded by Stephenyau ] [ 272 downloads ] [ 0 comments ]
@inproceedings{ji2018direct,
  title={Direct method for Yau filtering system with nonlinear observations},
  author={Ji Shi, Zhiyu Yang, and Stephen S.-T. Yau},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190418113254598072247},
  booktitle={International Journal of Control},
  volume={91},
  number={3},
  pages={678-687},
  year={2018},
}
Ji Shi, Zhiyu Yang, and Stephen S.-T. Yau. Direct method for Yau filtering system with nonlinear observations. 2018. Vol. 91. In International Journal of Control. pp.678-687. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190418113254598072247.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved